# SDR AALA201907049004

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 21,574 hours, 8,573 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32913904
- Part serial: GRTG7449
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 22,293 hours, 18,875 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECT TAKE OFF. REMOVED AND REPLACED E1 TRANS BLEED VALVE  IAW AMM 75-26-10 OPS AND LK CHK.
